# SDR ASOA2015012812098

- Difficulty date: January 8, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 36,255 hours, 32,992 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING PLANK ACCESS HOLE HAS AN INDICATION NOTED ON LANDING, FOR PANEL 650DB AT AFT INBD EDGE APPROXIMATELY .250" X .250" X 50 PERCENT FSH.  FAILED NDT.  COMPLIED WITH EC/TC EO 600-57-81. C/W IAW REO 601R-57-21-030, REV L.
